# SDR JGVR20150407001

- Difficulty date: April 7, 2015
- Submitted: April 7, 2015
- Operation: General aviation
- Aircraft: N532GP
- Make and model: Gulstm G150
- Aircraft serial: 221
- Aircraft time: 2,507 hours, 1,672 cycles
- Engine: Hnywl TFE73140AR
- Engine time: 2,507 hours, 1,672 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Condition: Blown
- Location: Bleed Air Duct
- Part time: 2,506 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE REMOVAL FOR MPI, FOUND THE NR 1 ENGINE HP BLEED AIR DUCT ASSEMBLY 90 DEGREE CONNECTION, PN SBJ10531-505, WITH A BLOWN GASKET, PN BA7684.  SB 150-71-154 "POWERPLANT-ENGINE HIGH PRESSURE (HP) AIR DUCT ASSEMBLY SBJ10532-507.  MISMATCH TO ADDRESS THIS ISSUE, HOWEVER, THIS SB WAS NOT PREVIOUSLY COMPLIED WITH ON THIS ENGINE.  ALSO FAA SDR JGVR20150217001, DATED 02/17/2015, FOR THE SAME SERVICE DIFFICULTY ISSUE FOUND ON ANOTHER AIRCRAFT AND FAA SDR JGVR20150325001, DATED 03/25/2015 FOR THIS ISSUE FOUND ON A GULFSTREAM G100 AIRCRAFT.  RECOMMEND, IN ADDITION TO THE RECOMMENDATIONS GIVEN IN THE TWO ABOVE LISTED SDR’S, THIS HP BLEED AIR CONNECTION BE REQUIRED TO BE DISASSEMBLED FOR AN INSPECTION OF THE FLATNESS OF THE MATING SURFACE OF THE 90 DEGGREE. CONNECTION.  THE 90 DEGREE CONNECTION MOUNT FLANGE WAS FOUND BOWED ON THIS ENGINE AND THE LEAKING AREA VISIBLE.  SUSPECT AN EXTENDED STANDPIPE HAS CAUSED THIS MOUNTING FLANGE TO HAVE BOWED UPON INITIAL/PREVIOUS ASSY AND PREVENTED A GOOD GASKET CRUSH SEAL TO THE FAN BYPASS DUCT.
